# SDR SIMA20151114001

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 26,682 hours, 22,385 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU1
- Part serial: D2514
- Condition: Failed
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE OVERHEAT ON EICAS AFTER TAKEOFF, RT INBD INDICATOR IN AMBER, COMPLIED WITH AOM VOL 1.  PROCEDURES RETURNED, NOT AN OVERWEIGHT LANDING SINK RATE 300FT PER MIN.  DEFERRED RT INBD BRAKE INDICATION.  R & R BRAKE TEMP SENSOR IAW AMM 32-47-01.  OPERATIONS CHECKED GOOD AT THIS TIME.  MEL RESTORED.
